MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable sodium electrode results for 1 patient sample on a cobas 6000 c (501) module.The initial result was 157 mmol/l.The customer was prompted to repeat the sample as it failed a delta check.The sample was repeated the next day and the result was 140 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The electrode reagent information was not provided.The calibration and qc recovery data provided was within specification.The field service engineer (fse) found that the basic wash vacuum tubing was damaged and the basic wash was overflowing into the cells.The fse replaced the damaged tubing, replaced the worn rinse water tubing, adjusted the rinse levels, cleaned precipitated basic wash off of the top of the cells, cleaned the electrodes and block fittings, and performed mechanism checks, cell blanks measurements, ise checks, and qc successfully.The customer performed patient comparison testing successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25232718
Report Number1823260-2026-01986
Device Sequence Number10356792
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown